Jump to content

Search the Community

Showing results for tags 'shame'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Healing

    Neuro-emotions

    ADMIN NOTE Also see Non-drug techniques to cope with emotional symptoms Deep emotional pain and crying spells, spontaneous weeping Health anxiety, hypochondria, and obsession with symptoms Shame, guilt, regret, and self-criticism Dealing With Emotional Spirals Withdrawal dialogues & encouragement If you feel you cannot manage your thoughts and are actually suicidal, seek face-to-face help immediately, see For those who are feeling desperate or suicidal For many reasons, our emotions ar
  2. 36year old man. Married, no kids. I've been on SSRIs for 15 years now. I've been tapering off them for 5 years. Effexor was what I took for depression, anxiety. From 2004-2014 I gradually took more and more until I got to a point where I couldn't be prescribed a higher dose (can't remember specific, will ask doctor). The plan was to get onto a different ssri, but I had to taper down to a lower dose before I could bridge with prozac. The withdrawal was awful and the more I learned about psychotropic drugs the more I wanted off completely. I have strong feelings of worthlessness and shame. I'm
  3. Many people experience overpowering or disturbing emotions while tapering and as part of withdrawal syndrome. Many of the symptoms of withdrawal syndrome arise from autonomic nervous system dysfunction. The distressed nervous system itself can generate intense uncomfortable feelings -- see Neuro emotions The best way to treat this is to help your nervous system to repair itself, to return to its "factory-installed" state. Recovery from withdrawal syndrome is gradual, inconsistent, and can take a long time. In the meantime, you can help your nervous system heal by using
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy